Binary space partitions for sets of cubes

M. Berg, de, M.M. Groot, de

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademic

    Original languageEnglish
    Title of host publicationAbstracts 10th European Workshop on Computational Geometry (EuroCG'94, Santander, Spain, March 17-18, 1994)
    Pages84-88
    Publication statusPublished - 1994

    Cite this

    Berg, de, M., & Groot, de, M. M. (1994). Binary space partitions for sets of cubes. In Abstracts 10th European Workshop on Computational Geometry (EuroCG'94, Santander, Spain, March 17-18, 1994) (pp. 84-88)